Alert archive / Oklahoma / River Flood Warnings in 2007

River Flood Warning 13, NWS Norman, OK

August 19, 2007Kingfisher County, Oklahoma

NWS Norman, OK issued this river flood warning at Aug 19, 2007, 9:02 AM CDT for Kingfisher County, Oklahoma. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2007, 9:02 AM CDT (14:02 UTC)
Expired
Aug 19, 2007, 7:05 PM CDT
In force
10 hr
Issued by
NWS Norman, OK
Flood severity
Major

County Kingfisher County, OK

The radar

The Vance AFB radar (KVNX), 90 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kingfisher Creek at Kingfisher (KNGO2).

Action stage
18 ft
Minor stage
20 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KOUN 191402
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
902 AM CDT SUN AUG 19 2007

OKC073-200202-
/O.NEW.KOUN.FL.W.0013.070819T1402Z-070820T1346Z/
/KNGO2.3.ER.070819T1330Z.070820T0000Z.070820T0746Z.NR/
902 AM CDT SUN AUG 19 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KINGFISHER CREEK NEAR KINGFISHER. 
  
* UNTIL MONDAY MORNING. 
  
* AT 8:30 AM SUNDAY THE STAGE WAS 20.0 FEET.  
  
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 20.0 FEET. 
  
* FORECAST...THE KINGFISHER CREEK WILL CONTINUE RISING AND CREST NEAR
  27.9 FEET SUNDAY EVENING.  THE KINGFISHER CREEK WILL FALL BELOW 
  FLOOD STAGE EARLY MONDAY MORNING.
  
* IMPACT...AT 28 FEET...VERY SWIFT WATER AVERAGING 8 FEET IN DEPTH 
  CLOSES STATE HIGHWAY 33 WEST AND U.S. HIGHWAY 81 NORTH OF 
  KINGFISHER. MORE THAN 50 CITY BLOCKS ARE FLOODED. DEPTHS IN TOWN 
  AVERAGE 4 FEET MORE THAN IN THE FLOOD OF MAY 1982...WHICH REACHED 
  150 HOMES...35 BUSINESSES AND 5 PUBLIC BUILDINGS. RURAL AREAS MAY 
  SUFFER DEPTHS UP TO 9 FEET...BEGINNING WEST OF KINGFISHER HOURS 
  BEFORE...THEN SPREADING DOWNSTREAM TO THE CIMARRON RIVER.
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$

OKC073-200202-
/O.NEW.KOUN.FL.W.0014.070819T1402Z-070820T1349Z/
/KNRO2.3.ER.070819T1330Z.070819T1800Z.070820T0749Z.NR/
902 AM CDT SUN AUG 19 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE UNCLE JOHN CREEK AT KINGFISHER. 
  
* UNTIL MONDAY MORNING. 
  
* AT 8:30 AM SUNDAY THE STAGE WAS 21.0 FEET.  
  
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 21.0 FEET. 
  
* FORECAST...THE UNCLE JOHN CREEK WILL CONTINUE RISING AND CREST NEAR
  26.0 FEET EARLY SUNDAY AFTERNOON.  THE UNCLE JOHN CREEK WILL FALL 
  BELOW FLOOD STAGE EARLY MONDAY MORNING.
  
* IMPACT...AT 26 FEET...FLOOD DEPTHS UP TO 5 FEET DEPTHS DAMAGE 
  LOW-LYING RESIDENTIAL AREAS IN NORTHEAST PORTIONS OF KINGFISHER...
  UPSTREAM FROM THE CONFLUENCE WITH KINGFISHER CREEK. EXPECT SIMILAR 
  OVERFLOWS TO CROPLANDS AND PASTURES UPSTREAM AND SOUTHEAST OF 
  KINGFISHER. FLOOD LEVELS EXCEED THOSE DURING THE MAY 1993 FLOOD...
  AND WILL BE SIMILAR TO LEVELS SEEN DURING THE SEPTEMBER 1965 FLOOD 
  ON UNCLE JOHN CREEK.
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$
3 follow-up statements
000 
WGUS84 KOUN 192205
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
505 PM CDT SUN AUG 19 2007

OKC073-200605-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-070820T1241Z/
/KNGO2.3.ER.070819T1330Z.070820T0000Z.070820T0641Z.NO/
505 PM CDT SUN AUG 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE KINGFISHER CREEK NEAR KINGFISHER. 
  
* UNTIL MONDAY MORNING. 
  
* AT 4:00 PM SUNDAY THE STAGE WAS ESTIMATED AT 25.0 FEET. 
  
* MAJOR FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 20.0 FEET. 

* FORECAST...KINGFISHER CREEK IS CURRENTLY NEAR CREST AND WILL BEGIN 
  FALLING BY SUNDAY EVENING. KINGFISHER CREEK WILL FALL BELOW FLOOD 
  STAGE EARLY MONDAY MORNING.
  
* IMPACT...AT 25 FEET...SWIFT WATER AVERAGING 5 FEET IN DEPTH CLOSES 
  STATE HIGHWAY 33 WEST AND U.S. HIGHWAY 81 NORTH OF KINGFISHER. 
  ABOUT 50 CITY BLOCKS ARE AFFECTED. THE LESSER FLOOD OF MAY 1982 
  AFFECTED 150 HOMES...35 BUSINESSES...AND 5 PUBLIC BUILDINGS. RURAL 
  AREAS MAY SUFFER DEPTHS UP TO 6 FEET...BEGINNING WEST OF KINGFISHER 
  HOURS BEFORE...THEN SPREADING DOWNSTREAM TO THE CIMARRON RIVER.
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  23.5 FEET ON MARCH 5 2004.

$$

OKC073-200605-
/O.EXT.KOUN.FL.W.0014.000000T0000Z-070820T1516Z/
/KNRO2.1.ER.070819T1330Z.070820T0000Z.070820T0916Z.NR/
505 PM CDT SUN AUG 19 2007

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE UNCLE JOHN CREEK AT KINGFISHER. 
  
* UNTIL MONDAY MORNING. 
  
* AT 4:00 PM SUNDAY THE STAGE WAS ESTIMATED AT 24.0 FEET. 
  
* MINOR FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 21.0 FEET. 
  
* FORECAST...UNCLE JOHN CREEK IS CURRENTLY NEAR CREST AND WILL BEGIN 
  FALLING BY SUNDAY EVENING. UNCLE JOHN CREEK WILL FALL BELOW FLOOD 
  STAGE EARLY MONDAY MORNING.
  
* IMPACT...AT 24 FEET...FLOOD DEPTHS UP TO 3 FEET DEPTHS AFFECT 
  LOW-LYING RESIDENTIAL AREAS IN NORTHEAST PORTIONS OF KINGFISHER... 
  UPSTREAM FROM THE CONFLUENCE WITH KINGFISHER CREEK. EXPECT SIMILAR 
  OVERFLOWS TO CROPLANDS AND PASTURES UPSTREAM AND SOUTHEAST OF 
  KINGFISHER. FLOOD LEVELS EXCEED THOSE DURING THE MAY 1993 FLOOD 
  ON UNCLE JOHN CREEK.
  
$$
000 
WGUS84 KOUN 200233
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CDT SUN AUG 19 2007

OKC073-201033-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-070820T1127Z/
/KNGO2.3.ER.070819T1330Z.070819T2100Z.070820T0527Z.NO/
933 PM CDT SUN AUG 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE KINGFISHER CREEK NEAR KINGFISHER. 
  
* UNTIL MONDAY MORNING. 
  
* AT 7:00 PM SUNDAY THE STAGE WAS ESTIMATED AT 24.0 FEET. 
  
* MAJOR FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 20.0 FEET. 
  
* FORECAST...THE KINGFISHER CREEK HAS CRESTED AND WILL CONTINUE TO 
  FALL TO BELOW FLOOD STAGE BY MID MONDAY MORNING. 
  
$$

OKC073-200940-
/O.EXT.KOUN.FL.W.0014.000000T0000Z-070820T0940Z/
/KNRO2.1.ER.070819T1330Z.070819T2100Z.070820T0340Z.NO/
933 PM CDT SUN AUG 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE UNCLE JOHN CREEK AT KINGFISHER. 
  
* UNTIL LATE SUNDAY EVENING. 
  
* AT 8:00 PM SUNDAY THE STAGE WAS 21.8 FEET. 
  
* MINOR FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 21.0 FEET. 
  
* FORECAST...THE UNCLE JOHN CREEK HAS CRESTED AND WILL CONTINUE TO 
  FALL TO BELOW FLOOD STAGE BY LATE SUNDAY EVENING. 
  
$$
000 
WGUS84 KOUN 200848
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
348 AM CDT MON AUG 20 2007

OKC073-200948-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-070820T0005Z/
/KNGO2.3.ER.070819T1330Z.070819T2100Z.070819T1805Z.NO/
348 AM CDT MON AUG 20 2007

THE FLOOD WARNING CONTINUES FOR
  THE KINGFISHER CREEK NEAR KINGFISHER. 
  
* UNTIL EARLY THIS MORNING. 
  
* AT 1:00 AM MONDAY THE STAGE WAS ESTIMATED TO BE 20.5 FEET.  
  
* FLOOD STAGE IS 20.0 FEET. 
  
* FORECAST...THE KINGFISHER CREEK CRESTED NEAR 25 FEET ON SUNDAY AND HAS
  BEEN FALLING SINCE. IT IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY THIS
  MORNING. THIS WILL BE THE LAST STATEMENT ISSUED FOR KINGFISHER CREEK FOR 
  THIS EVENT.
 
$$
CJS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Aug 19, 4:51 AM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Aug 19, 4:51 AM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
451 AM CDT SUN AUG 19 2007

.DISCUSSION...
A MOST INTERESTING NIGHT. TROPICAL DEPRESSION ERIN SEEMED TO HAVE REGAINED
STRENGTH DURING THE EARLY MORNING HOURS AND HAS PRODUCED STRONG
WINDS AND TORRENTIAL RAINS. EVOLUTION OF AN EYE-STRUCTURE HAS BEEN
RATHER IMPRESSIVE WITH VERY HEAVY RAINS AND HIGH WINDS OCCURRING
NEAR IT. WE WILL CONTINUE THE FLASH FLOOD WATCH THROUGH THE
MORNING HOURS BUT WILL EXTEND IT A LITTLE FARTHER EAST AND NORTH
WHILE REMOVING SOME OF THE WESTERN COUNTIES. ERIN IS EXPECTED TO
CONTINUE TO TRACK EAST NORTHEAST THROUGH THE MORNING WITH THE
HEAVY RAINS DIMINISHING FROM THE WEST. DEPENDING ON HOW QUICKLY
THE SYSTEM MOVES EAST... THE FLASH FLOOD WATCH MAY NEED TO BE
EXTENDED INTO THE AFTERNOON FOR SOME LOCATIONS. AFTER TONIGHT...
RAIN CHANCES SHOULD FALL OFF SIGNIFICANTLY WITH GENERALLY DRY
WEATHER EXPECTED FOR SEVERAL DAYS. WILL MAKE FEW CHANGES TO THE
EXTENDED PERIODS ATTM.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  86  73  91  73 / 100  30  10  10
HOBART OK         86  74  93  73 /  50  20  10  10
WICHITA FALLS TX  88  76  93  73 /  60  20  10  10
GAGE OK           89  72  95  71 /  30  10  10  10
PONCA CITY OK     87  75  92  75 /  70  40  10  10
DURANT OK         92  73  92  73 /  40  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR OKZ012-013-017>020-
     023>032-037>042-044>046.

     WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR OKZ015>019-022>025-
     027>029-035-037>040-044-045.

TX...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ086-089-090.

&&

26/32
Hazardous weather outlook, Aug 19, 7:00 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
700 AM CDT SUN AUG 19 2007

OKZ004>048-050>052-TXZ083>090-191700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
700 AM CDT SUN AUG 19 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL OCCUR ACROSS PARTS OF CENTRAL... SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA TODAY. ISOLATED SEVERE STORMS WILL BE
POSSIBLE.

DISCUSSION...
WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS CENTRAL AND EASTERN OKLAHOMA... MAINLY EAST OF A FAIRVIEW...
TO LAWTON... TO WALTERS LINE. THE RAIN WAS ASSOCIATED WITH TROPICAL
DEPRESSION ERIN... WHICH WAS LOCATED OVER CENTRAL OKLAHOMA EARLY
THIS MORNING. THE TROPICAL SYSTEM WILL CONTINUE TO MOVE SLOWLY EAST
TODAY. AS IT DOES SO... THE SHOWER AND THUNDERSTORM ACTIVITY WILL
GRADUALLY DIMINISH FROM THE WEST. DUE TO STRONG WIND SHEAR
ASSOCIATED WITH ERIN AND SUFFICIENT INSTABILITY... ISOLATED SEVERE
STORMS WILL BE POSSIBLE TODAY MAINLY ACROSS PARTS OF CENTRAL AND
SOUTHEAST OKLAHOMA. WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE...
ALONG WITH BRIEF... ISOLATED TORNADOS. TORRENTIAL RAINFALL WILL ALSO
OCCUR MAINLY TO THE EAST AND SOUTH OF THE CENTER OF THE CIRCULATION.
FLOODING WILL BE A CONCERN GIVEN THE VERY EFFICIENT RAIN PRODUCING
SHOWERS IN THE TROPICAL AIRMASS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY AUG 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HEAVY TO EXCESSIVE RAINFALL WILL CONTINUE TO BE A THREAT ACROSS
MAINLY CENTRAL... SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. FOR
ADDITIONAL INFORMATION SEE THE FLASH FLOOD WATCH PRODUCT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE BEGINNING THURSDAY
AND CONTINUING INTO NEXT WEEKEND.

OTHER HAZARDOUS WEATHER...
VERY WARM AND HUMID CONDITIONS ARE EXPECTED TO RETURN TO THE AREA
LATER THIS WEEK. HEAT INDEX READINGS WILL ONCE AGAIN REACH THE 100
TO 105 RANGE OVER PORTIONS OF OKLAHOMA AND NORTH TEXAS TUESDAY AND
WEDNESDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

CJS

In the hours before

Local storm report, Aug 19, 5:41 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
541 AM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     FLASH FLOOD      OKLAHOMA CITY           35.47N 97.51W
08/19/2007                   OKLAHOMA           OK   BROADCAST MEDIA

            SEVERAL FEET OF WATER AT NW 36TH AND BROADWAY. FOUR CARS
            STRANDED.

&&

EM
Special weather statement, Aug 19, 6:22 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
622 AM CDT SUN AUG 19 2007

OKZ019-020-191200-
LOGAN OK-PAYNE OK-
622 AM CDT SUN AUG 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN AND PAYNE COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM CRESCENT TO 10 MILES
SOUTH OF MERIDIAN AT 622 AM CDT...MOVING NORTHEAST AT 10 MPH.

LOCAL WINDS AROUND 50 MPH ARE LIKELY.

PEOPLE IN LOGAN AND PAYNE COUNTIES...INCLUDING THE CITIES OF GUTHRIE
AND STILLWATER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

..SPEG.
Special weather statement, Aug 19, 6:39 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
639 AM CDT SUN AUG 19 2007

OKZ029-030-191200-
POTTAWATOMIE OK-CLEVELAND OK-
639 AM CDT SUN AUG 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND POTTAWATOMIE
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF LAKE THUNDERBIRD
AT 639 AM CDT...MOVING NORTHEAST AT 25 MPH. WINDS AROUND 50 MPH ARE
LIKELY.

PEOPLE IN CLEVELAND AND POTTAWATOMIE COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

..SPEG.
Local storm report, Aug 19, 6:44 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
644 AM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 AM     FLASH FLOOD      YUKON                   35.51N 97.75W
08/19/2007                   CANADIAN           OK   EMERGENCY MNGR

            HIGHWAYS 4 AND 92 CLOSED DUE TO FLOODING.

0630 AM     FLASH FLOOD      NORMAN                  35.22N 97.44W
08/19/2007                   CLEVELAND          OK   EMERGENCY MNGR

            HOMES FLOODED ON LAHOMA STREET. NUMEROUS ROADS IN NORMAN
            FLOODED.

&&
Special weather statement, Aug 19, 7:10 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
710 AM CDT SUN AUG 19 2007

OKZ018-019-024-025-191300-
LOGAN OK-KINGFISHER OK-CANADIAN OK-OKLAHOMA OK-
710 AM CDT SUN AUG 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...KINGFISHER...
LOGAN AND OKLAHOMA COUNTIES.

THE CENTER OF TROPICAL DEPRESSION ERIN IS LOCATED OVER FAR
NORTHWESTERN OKLAHOMA CITY AT 710 AM. WINDS OF 40 TO 50 MPH WILL BE
POSSIBLE IN LOCALIZED AREAS WITH THE SHOWERS AND STORMS ASSOCIATED
WITH THE TROPICAL DEPRESSION. THE SYSTEM IS MOVING EAST AT 15 MPH.

PEOPLE IN CANADIAN...KINGFISHER...LOGAN AND OKLAHOMA COUNTIES...
INCLUDING THE CITIES OF DEL CITY...EDMOND...GUTHRIE...MIDWEST CITY
AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

..SPEG.
Special weather statement, Aug 19, 8:34 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
834 AM CDT SUN AUG 19 2007

OKZ029-030-191400-
POTTAWATOMIE OK-CLEVELAND OK-
834 AM CDT SUN AUG 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND POTTAWATOMIE
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER LAKE THUNDERBIRD AT 834 AM
CDT...MOVING EAST AT 20 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CLEVELAND AND POTTAWATOMIE COUNTIES...INCLUDING THE CITY OF
NORMAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:38 PM CDTTornado WarningOUNCotton37 min
Aug 18, 8:18 PM CDTTornado WarningOUNCotton, Stephens27 min
Aug 18, 9:45 PM CDTTornado WarningOUNComanche30 min
Aug 19, 12:12 AM CDTSevere Thunderstorm WarningOUNCaddo33 min
Aug 19, 12:34 AM CDTWind AdvisoryOUNBlaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 13 more6 hr
Aug 19, 12:45 AM CDTSevere Thunderstorm WarningOUNCaddo45 min
Aug 19, 1:27 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian48 min
Aug 19, 1:59 AM CDTTornado WarningOUNCaddo, Canadian31 min
Aug 19, 2:01 AM CDTRiver Flood WarningOUNCuster, Washita13 hr
Aug 19, 2:14 AM CDTSevere Thunderstorm WarningOUNBlaine46 min
Aug 19, 2:18 AM CDTSevere Thunderstorm WarningOUNGrady57 min
Aug 19, 2:27 AM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita54 hr
Aug 19, 2:27 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady4 days
Aug 19, 2:28 AM CDTSevere Thunderstorm WarningOUNCanadian47 min
Aug 19, 2:35 AM CDTTornado WarningOUNCanadian25 min
Aug 19, 2:55 AM CDTSevere Thunderstorm WarningOUNBlaine50 min
Aug 19, 3:15 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma60 min
Aug 19, 3:19 AM CDTTornado WarningOUNGrady26 min
Aug 19, 3:46 AM CDTSevere Thunderstorm WarningOUNBlaine44 min
Aug 19, 3:53 AM CDTSevere Thunderstorm WarningOUNKingfisher52 min
Aug 19, 3:58 AM CDTSevere Thunderstorm WarningOUNStephens47 min
Aug 19, 4:23 AM CDTRiver Flood WarningOUNBlaine, Canadian13 hr
Aug 19, 4:29 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher61 min
Aug 19, 4:55 AM CDTSevere Thunderstorm WarningOUNOklahoma50 min
Aug 19, 5:05 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer41 hr
Aug 19, 5:13 AM CDTRiver Flood WarningOUNCanadian69 hr
Aug 19, 5:29 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher91 min
Aug 19, 5:34 AM CDTRiver Flood WarningOUNGrady16 hr
Aug 19, 6:05 AM CDTRiver Flood WarningOUNComanche, Cotton4 days
Aug 19, 7:20 AM CDTRiver Flood WarningOUNCanadian, Oklahoma4 days
Aug 19, 8:15 AM CDTRiver Flood WarningOUNOklahoma5 days
Aug 19, 8:15 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie5 days
Aug 19, 8:56 AM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain49 hr
Aug 19, 9:02 AM CDTRiver Flood WarningOUNKingfisher19 hr
Aug 19, 9:26 AM CDTRiver Flood WarningOUNGrady5 days
Aug 19, 9:40 AM CDTSevere Thunderstorm WarningOUNPottawatomie50 min
Aug 19, 10:22 AM CDTRiver Flood WarningOUNPottawatomie, Seminole42 hr
Aug 19, 4:05 PM CDTRiver Flood WarningOUNGarvin5 days
Aug 19, 5:08 PM CDTRiver Flood WarningOUNLogan23 hr

Nearby

River Flood Warnings in Oklahoma, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.